# SDR UALA2012032701945

- Difficulty date: March 26, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 54,208 hours, 6,387 cycles
- Engine: Pwa PW4056
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 285U0037613
- Part serial: 72
- Condition: Inoperative
- Location: Audio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S AUDIO CONTROL PANEL INOPERATIVE.  REPLACED CAPTAIN'S AUDIO CONTROL PANEL.  OP'S CHECKED GOOD.
